Journal of Prime Research in Mathematics

Journal of Prime Research in Mathematics (JPRM) ISSN: 1817-3462 (Online) 1818-5495 (Print) is an HEC recognized, Scopus indexed, open access journal which provides a plate forum to the international community all over the world to publish their work in mathematical sciences. JPRM is very much focused on timely processed publications keeping in view the high frequency of upcoming new ideas and make those new ideas readily available to our readers from all over the world for free of cost. Starting from 2020, we publish one Volume each year containing two issues in June and December. The accepted papers will be published online immediate in the running issue. All issues will be gathered in one volume which will be published in December of every year.

Latest Published Articles

The connected vertex geodomination number of a graph

JPRM-Vol. 1 (2009), Issue 1, pp. 101 – 114 Open Access Full-Text PDF
A. P. Santhakumaran, P. Titus
Abstract: For a connected graph \(G\) of order \(p ≥ 2\), a set \(S ⊆ V (G)\) is an \(x\)-geodominating set of \(G\) if each vertex \(v ∈ V (G)\) lies on an \(x-y\) geodesic for some element y in \(S\). The minimum cardinality of an \(x\)-geodominating set of G is defined as the \(x\)-geodomination number of \(G\), denoted by gx(G). An \(x\)-geodominating set of cardinality \(g_x(G)\) is called a \(g_x\)-set of \(G\). A connected \(x\)-geodominating set of G is an \(x\)-geodominating set S such that the subgraph \(G[S]\) induced by \(S\) is connected. The minimum cardinality of a connected \(x\)-geodominating set of \(G\) is defined as the connected \(x\)-geodomination number of \(G\) and is denoted by \(cg_x(G)\). A connected \(x\)-geodominating set of cardinality \(cg_x(G)\) is called a \(cg_x\)-set of \(G\). We determine bounds for it and find the same for some special classes of graphs. If \(p, a\) and \(b\) are positive integers such that \(2 ≤ a ≤ b ≤ p − 1\), then there exists a connected graph G of order \(p\), \(g_x(G) = a\) and \(cg_x(G) = b\) for some vertex \(x\) in \(G\). Also, if \(p\), \(d\) and \(n\) are integers such that \(2 ≤ d ≤ p − 2\) and \(1 ≤ n ≤ p\), then there exists a connected graph \(G\) of order \(p\), diameter \(d\) and \(cg_x(G) = n\) for some vertex \(x\) in \(G\). For positive integers \(r\), \(d\) and \(n\) with \(r ≤ d ≤ 2r\), there exists a connected graph \(G\) with rad \(G = r\), \(diam G = d\) and \(cg_x(G) = n\) for some vertex \(x\) in \(G\).
Read Full Article

Mathematical modeling of thrombus growth in microvessels

JPRM-Vol. 1 (2008), Issue 1, pp. 195 – 205 Open Access Full-Text PDF
A. G. Alenitsyn, A. S. Kondratyev, I. Mikhailova, I. Siddique
Abstract: Richardson’s phenomenological mathematical model of the thrombi growth in microvessels is extended to describe more realistic features of the phenomenon. Main directions of the generalization of Richardson’s model are: 1) the dependence of platelet activation time on the distance from the injured vessel wall; 2) the nonhomogeneity of the platelet distribution in blood flow in the vicinity of the vessel wall. The generalization of the model corresponds to the main experimental results concerning thrombi formation obtained in recent years. The extended model permits to achieve a numerical agreement between model and experimental data.
Read Full Article

Exact solutions for some unsteady flows of generalized second grade fluids in cylindrical domains

JPRM-Vol. 1 (2008), Issue 1, pp. 171 – 180 Open Access Full-Text PDF
Amir Mahmood, Constantin Fetecau, Imran Siddique
Abstract: The velocity field and the adequate shear stress, corresponding to the unsteady flow of generalized second grade fluids due to a constantly accelerating circular cylinder, are determined by means of the Hankel and Laplace transforms. The solutions that have been obtained satisfy all imposed initial and boundary conditions and for \(β → 1\) reduce to the similar solutions for the second grade fluids performing the same motion.
Read Full Article

A greedy approach for computing longest common subsequences

JPRM-Vol. 1 (2008), Issue 1, pp. 165 – 170 Open Access Full-Text PDF
Afroza Begum
Abstract: This paper presents an algorithm for computing Longest Common Subsequences for two sequences. Given two strings \(X\) and \(Y\) of length \(m\) and \(n\), we present a greedy algorithm, which requires \(O(n log s)\) preprocessing time, where s is distinct symbols appearing in string \(Y\) and \(O(m)\) time to determines Longest Common Subsequences.
Read Full Article

On the partition dimension of some wheel related graphs

JPRM-Vol. 1 (2008), Issue 1, pp. 154 – 164 Open Access Full-Text PDF
Imran Javaid, Sara Shoukat
Abstract: Let G be a connected graph. For a vertex \(v ∈ V (G)\) and an ordered \(k-\)partition \(Π = {S_1, S_2, …, S_k}\) of \(V (G)\), the representation of \(v\) with respect to \(Π\) is the \(k-\)vector r \((v|Π) = (d(v, S_1), d(v, S_2), …, d(v, S_k))\) where \(d(v, S_i) = min_{w∈S_i} d(v, w)(1 ≤ i ≤ k)\). The k-partition \(Π\) is said to be resolving if the k-vectors \(r(v|Π), v ∈ V (G)\), are distinct. The minimum \(k\) for which there is a resolving \(k\)-partition of \(V (G)\) is called the partition dimension of \(G\), denoted by \(pd(G)\). In this paper, we give upper bounds for the cardinality of vertices in some wheel related graphs namely gear graph, helm, sunflower and friendship graph with given partition dimension \(k\).
Read Full Article

Volume 17 (2021)

Volume 16 (2020)

Volume 15 (2019)

Volume 14 (2018)

Volume 13 (2017)

Volume 12 (2016)

Volume 11 (2015)

Volume 10 (2014)

Volume 09 (2013)

Volume 08 (2012)

Volume 07 (2011)

Volume 06 (2010)

Volume 05 (2009)

Volume 04 (2008)

Volume 03 (2007)

Volume 02 (2006)

Volume 01 (2005)